# SDR CA970728020

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Spring
- Part number: 1933600
- Condition: Weak
- Location: Cockpit
- Part time: 7,210 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE PILOT'S SEAT SLIPPED REARWARD.  INVESTIGATION FOUND THE SPRINGS HOLDING THE LOCKING PINS INTO POSITION TO BE WEAK.  SUBMITTER RECOMMENDS REGULAR INSPECTION.
